The Annals of Mathematical Statistics

Publications Received

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 27, Number 2 (1956), 567.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177728282

Digital Object Identifier
doi:10.1214/aoms/1177728282

JSTOR
links.jstor.org

Citation

Publications Received. Ann. Math. Statist. 27 (1956), no. 2, 567. doi:10.1214/aoms/1177728282. https://projecteuclid.org/euclid.aoms/1177728282


Export citation